RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2014, Volume 455, Number 1, Pages 23–25 (Mi dan24295)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Lax operator algebras of type $G_2$

O. K. Sheinmanab

a Russian Acad Sci, Steklov Math Inst, Ul Gubkina 8, Moscow 119991, Russia
b Independent University of Moscow, Bolshoi Vlas'evskii per. 11, Moscow, 119002 Russia

Abstract: Lax operator algebras for the root system $G_2$, and arbitrary finite genus Riemann surfaces and Tyurin data on them are constructed.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00197
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This work was supported in part by the Russian Foundation for Basic Research (project no. 11-01-00197-a) and by the Presidium of the Russian Academy of Sciences under the program "Nonlinear Dynamics in Mathematics and Physics."


DOI: https://doi.org/10.7868/S0869565214070056


English version:
Doklady Mathematics, 2014, 89:2, 151–153

Bibliographic databases:

MSC: 17B66, 17B67, 14H10, 14H15, 14H55, 30F30, 81R10, 81T40
Received: 15.08.2013

Linking options:
  • http://mi.mathnet.ru/eng/dan24295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Semisimple Lie algebras and Hamiltonian theory of finite-dimensional Lax equations with spectral parameter on a Riemann surface”, Proc. Steklov Inst. Math., 290:1 (2015), 178–188  mathnet  crossref  crossref  isi  elib  elib
    2. O. K. Sheinman, “Hierarchies of finite-dimensional Lax equations with a spectral parameter on a Riemann surface and semisimple Lie algebras”, Theoret. and Math. Phys., 185:3 (2015), 1816–1831  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Oleg K. Sheinman, “Global current algebras and localization on Riemann surfaces”, Mosc. Math. J., 15:4 (2015), 833–846  mathnet  mathscinet  zmath  elib
    4. O. K. Sheinman, “Lax operator algebras and integrable systems”, Russian Math. Surveys, 71:1 (2016), 109–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019